# SDR AALA202301268348

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 40,655 hours, 16,741 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR LOCKED AND UNABLE TO OPEN FROM THE OUTSIDE. LUBRICATED DOOR LATCHING MECHANISM. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
